It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: PLEASE!!! Can someone tell me how to help my husband? Thanks Marie

Re: PLEASE!!! Can someone tell me how to help my husband? Thanks Marie

[ Back to Messages ]

Message

Posted by Marie on December 02, 2000 at 19:33:24:

In Reply to: Re: PLEASE!!! Can someone tell me how to help my husband? Thanks Marie posted by Hacamila on December 02, 2000 at 16:40:42:

I have been on the Zoloft for three weeks and feel much better (I am not having crying spells all the time). I heard that it can take four to six weeks to reach its full benefits--so I am looking forward to that. From what my doctor told me Celexa is a more agressive drug than Zoloft and takes less time to see results( one of its side effects is mania, so it is not a good option for someone with bi-polar disorder). The side effects I suffered on Celexa were a constant headache, sleeplessness, and I felt very edgy and clenched. Other people have had success with it though. The only side effect I had with the Zoloft was an upset stomach, which pretty much got better after the first week. What my doctor explained to me was that the anti-depressants effect three areas of the brain: mood, appetite and stomach, and sex-drive. Some of them I think even cause impotency in some men. You really should speak with a doctor because as a woman I don't really know how these effect men. I think I did read somewhere that women responded better to Zoloft than men. Research the anti-depressants on the web. There are alot of sites which explain how the anti-depressants work and their side-effects. Let me know how things go.


Follow Ups




All times are GMT -7. The time now is 06:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!